# SDR USAA2013042300009

- Difficulty date: March 24, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53456593201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON ANGLE BETWEEN FR47.2 TO FR47.4, S28R.  REPLACED ANGLE BETWEEN FR47.2 TO FR47.4, S28R IAW A321 SRM 51-72-11, AIRBUS DRAWING D53456593 & D53456593.
